# SDR USAASB97114

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: MCR5
- Condition: Blown
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

LAX - MAINTENANCE FOUND THE FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTING INOPERABLE AT ROWS 23 AND 25.  MAINTENANCE REMOVED AND REPLACED THE F1 FUSE IN THE M1157 POWER PACK FOR THE FLOOR PROXIMITY EMERGENCY LIGHTS.  OPERATIONAL CHECK NORMAL.  (X)
